# SDR AALA202210209101

- Difficulty date: October 18, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737823
- Aircraft serial: 31085
- Aircraft time: 38,207 hours, 15,693 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR HARD TO CLOSE FROM CABIN SIDE. SECURED LOOSE FLIGHT DECK DOOR LATCH ASSEMBLY. OPERATES NORMAL.
